# SDR COMA0360019

- Difficulty date: January 10, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 17,210 hours, 15,877 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: 600319413
- Condition: Stiff
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5179 CABIN DOOR OUTER HANDLE CAUTION MESSAGE.REPLACED THE LOWER TORQUE TUBE BEARINGS.
